# SDR SWIA200515733

- Difficulty date: May 6, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 9,232 hours, 7,254 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9, 2 EA CLIPS CRACKED I/B & O/B.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED CLIPS IAW ENG DWG 601R31113 AND CRJ200 SRM CG 51-42-06 & 51-42-20.
